# SDR F3LA200300177

- Difficulty date: December 11, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 1,215 hours, 599 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Filter
- Condition: Malfunctioned
- Location: Valve Block
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

BLOCK TURNBACK.  FLIGHT CREW REPORTED F/CTL SLAT SYS 1 FAULT.  COMPLETED CONTINUITY CHECK BETWEEN SFCC NR 1 AND SLAT FFPU IAW ASM 27-81-00 SCH06 AND CHECKED GOOD.  REPLACED FILTER IAW TSM ON FLAP/SLAT VALVE BLOCK NR 1 IAW MM 27-84-53-400-03.
